MathSciNet Relay Station
MathSciNet bibliographic data
MR72459 (17,288a) 56.0X
Blumenthal, L. M.; Klee, V. L. On metric independence and linear independence. Proc. Amer. Math. Soc. 6 (1955), 732–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement